# SDR SWAA2021021131458

- Difficulty date: November 11, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 54,342 hours, 32,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 727B TO BS 767 STR 25 AND RBL 2 1.84 AFT CARGO COMPARTMENT WL 259.1 / REPLACED SUPPORT ZEE LOC BTW BS 727 TO BS 767 STR 25R AND RBI 21.84 AFT CARGO COMPARTMENT IAW B737- 700 SRM 51-40-02 AND DWG 146A7500 REV B
